# SDR 2012FA0000340

- Difficulty date: May 10, 2012
- Submitted: May 25, 2012
- Operation: General aviation
- Aircraft: N440LX
- Make and model: Beech 400A
- Aircraft serial: RK289
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Shorted
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A D-CHECK INSPECTION, WIRING IN AFT BAGGAGE LT LOWER AREA, IT WAS NOTED THAT THERE WERE SOME BURNED WIRES ON THE P489 CONNECTOR.  THESE HAD SHORTED OUT AND HAD BURNED THRU THE INSULATION.  THE GROUNDED SHIED WIRE W811 HAD MELTED INSULATION AND FUSED TO ANOTHER GROUNDED WIRE.  THE WIRES ALSO AFFECTED WERE: THE 22 BL WHICH GOES TO THE PCB ASSY, WIRE NR 22 WH WHICH GOES TO THE LT GEN CONTROL UNIT.  THIS NEEDS TO BE INSPECTED THOROUGHLY AS THIS CAN CAUSE INDICATION PROBLEMS IN THE COCKPIT AND COULD POSSIBLY CAUSE A FIRE.  THE DAMAGED WIRES WERE REPLACED.
